Q: My mom was given to much medication in the ER and nothing was charted what are our options
We took her in due to a rash and they gave her 3 times the amount of epinephrine and the nurse who administered the med did not chart the incident, we are getting no where with the hospital. she now has trouble with shaking hands and complains that her stomache feels shakey all the time. we have tried to talk with the hospital to get this information for her primary doctor to have verifaction and we are not being given the records because they are not complete. nothing was recorded and the nurse admitted the med error to myself, my mom and my sister.
Justia Ask a Lawyer is a forum for consumers to get answers to basic legal questions. Any information sent through Justia Ask a Lawyer is not secure and is done so on a non-confidential basis only.
The use of this website to ask questions or receive answers does not create an attorney–client relationship between you and Justia, or between you and any attorney who receives your information or responds to your questions, nor is it intended to create such a relationship. Additionally, no responses on this forum constitute legal advice, which must be tailored to the specific circumstances of each case. You should not act upon information provided in Justia Ask a Lawyer without seeking professional counsel from an attorney admitted or authorized to practice in your jurisdiction. Justia assumes no responsibility to any person who relies on information contained on or received through this site and disclaims all liability in respect to such information.
Justia cannot guarantee that the information on this website (including any legal information provided by an attorney through this service) is accurate, complete, or up-to-date. While we intend to make every attempt to keep the information on this site current, the owners of and contributors to this site make no claims, promises or guarantees about the accuracy, completeness or adequacy of the information contained in or linked to from this site.